# SDR YENA2023100901204

- Difficulty date: October 8, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N2084J
- Make and model: Airbus A321-271N
- Aircraft serial: 10029
- Aircraft time: 10,690 hours, 3,126 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#384, MCO-JFK. 'FLIGHT ATTENDANT REPORTED DIRTY SOCK SMELL AT 3000FT INBOUND INTO JFK.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
